Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Severe vomiting during the early weeks of pregnancy. Prescribed with Doxinate. Is it a safe drug to use in pregnancy?

Hi , MY wife is 9 weeks pregnant.She was having 4-5 bouts of vomitting a day and the doctor we are consulting has prescribed Doxinate twice a day.Remarkbly the vomitting and even the feeling of it went away after taking the very 1st dose.This has made me very sceptical about this drug whether she has been presribed with a rather hard dose.Can you please share your experience and let me know if it is at all safe to be taking this drug during pregnancy. Thanks and Regards, Tushar Jha
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

YES DOXINATE IS ABSOLUTELY SAFE TO USE IN PREGNANCY.

THE DOSE ALSO WOULD NOT CAUSE ANY HARM TO YOU OR YOUR BABY.

YOU CAN REDUCE THE DOSE OR STOP IT IF YOUR NAUSEA GETS SETTLED.

PREGNANCY ASSOCIATED NAUSEA AND VOMITING REDUCES AFTER 12 WEEKS.

I HOPE I HAVE ANSWERED YOUR QUERY.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor